On two general nonlocal differential equations problems of fractional orders

Downloads

DOI:

https://doi.org/10.26637/MJM0603/0003

Abstract

In this paper, we prove some local and global existence theorems for a fractional orders differential equations with nonlocal conditions, also the uniqueness of the solution will be studied.

Keywords:

Fractional calculus, fractional order differential equations with nonlocal conditions.

Mathematics Subject Classification:

Mathematics
  • Pages: 478-482
  • Date Published: 01-07-2018
  • Vol. 6 No. 03 (2018): Malaya Journal of Matematik (MJM)

Deimling, K. Nonlinear Functional Analysis, SpringerVerlag (1985).

Dugundji, J. Granas, A. Fixed Point theory, Monografie Mathematyczne, PWN, Warsaw (1982).

El-Sayed, A. M. A. and Abd El-Salam, Sh. A. On the stability of a fractional-order differential equation with nonlocal initial condition, EJQTDE, 29 (2008) 1-8.

El-Sayed, A. M. A. and Abd El-Salam, Sh. A. Nonlocal boundary value problem of a fractional-order functional diffrential equation, Inter. J. of Non. Sci. (2009).

El-Sayed, A. M. A. and Abd El-Salam, Sh. A. Solvability of a nonlocal boundary value problem of a fractionalorder diffrential equation, Math. Sci. Res. J. (2009).

El-Sayed, A. M. A., Abd-El-Rahman, R. O. and ElGendy, M. Continuous dependence of the solution of a stochastic differential equation with nonlocal conditions, Malaya J. Mat. 4(3)(2016), 488-496.

El-Sayed, A. M. A. and Abd El-Salam, Sh. A. Solvability of some fractional-order three point boundary value problems, Malaya J. Mat. 6(2)(2018), 390-395.

Miller, K. S. and Ross, B. An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley, New York (1993).

Podlubny, I. and EL-Sayed, A. M. A. On two definitions of fractional calculus, Preprint UEF 03-96 (ISBN 80-7099-252-2), Slovak Academy of Science-Institute of Experimental phys. (1996).

Podlubny, I. Fractional Differential Equations, Acad. press, San Diego-New York-London (1999).

Samko, S., Kilbas, A. and Marichev, O. L. Fractional Integrals and Derivatives, Gordon and Breach Science Publisher, (1993).

Swartz, C. Measure, Integration and Function spaces, World Scientific, Singapore (1994).

Metrics

PDF views
30
Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-07-2018

How to Cite

Abd El-Salam Sh. A., and Gaafar F. M. “On Two General Nonlocal Differential Equations Problems of Fractional Orders”. Malaya Journal of Matematik, vol. 6, no. 03, July 2018, pp. 478-82, doi:10.26637/MJM0603/0003.